# SDR AALA201912139012

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 17,153 hours, 8,123 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR ASSIST BOTTLE PRESSURE WAS BELOW LIMITS. MAINTENANCE SERVICED DOOR ASSIST BOTTLE TO PROPER PRESSURE PER AMM 52-10-614-001.
